Fixed Points of Certain Involutions in Banach Spaces

M. S. Khan, M. Imdad

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


Some results on fixed points of certain involutions in Banach spaces have been obtained, and whence a few coincidence theorems are also derived. These are indeed generalization of previously known results due to Browder, Goebel-Zlotkiewicz and Iseki. Illustrative examples are also given.

Original languageEnglish
Pages (from-to)169-177
Number of pages9
JournalJournal of the Australian Mathematical Society
Issue number2
Publication statusPublished - Oct 1984
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Fixed Points of Certain Involutions in Banach Spaces'. Together they form a unique fingerprint.

Cite this